Recently I had to stop taking Cymbalta until I could get my

Recently I had to stop taking Cymbalta until I could get my prescriptions refilled again. Luckily I was able to speak with a doctor who I saw 4 months ago at a walk-in-clinic. He was able to fax all of my prescriptions, but in the mean time I have been having a few withdrawal symptoms, headaches. anxiety brain zaps and light-headed..will these symptoms go away once I start taking the Cymbalta again, because I didn't take them for three nights.

A lot of medications have side effects when you are off of them, but it should regulate when you are back on them.

@CKBlossom I was off of my medicatiion for four days, because it took the drug store two days to refill my prescriptions it is so annoying to have to wait but the drug store is only open until 6 pm. every night.

Were you ok once you started taking the prescription again?

@Zendog Yes I was fine once I got my prescriptions but I think we might be changing drug stores, because it takes two days for this drug store to refill all of my prescriptions.